# SDR A6WA202012017444

- Difficulty date: November 17, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 41,099 hours, 39,292 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7075T6511
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED SEAT TRACK AT LBL 9 FS 559+32 TO 559+80.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED SEAT TRACK, IAW BOMBARDIER REO 601R-53-00-764 AND CRJ-200 SRM 51-41-02.
